# SDR AALA202204014767

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737
- Aircraft serial: 33491
- Aircraft time: 24,901 hours, 9,695 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FIRST CLASS LAVATORY DOOR HANDLE IS LOOSE. TIGHTENED LOOSE SCREWS ON LAVATORY HANDLE DOOR PER AMM 25-50-00.
